# SDR SWAA011957

- Difficulty date: July 10, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 49,632 hours, 44,498 cycles
- System (JASC): 2565 · Escape Slide
- Part: Wire Rope
- Part number: 65C19901
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE CABLE FRAYED AND MISROUTED.  REMOVED AND REPLACED EVAC SLIDE CABLE PER MM.
